manuscripta mathematica

, Volume 97, Issue 3, pp 269–302 | Cite as

Anneaux d'holomorphie et Positivstellensatz archimédien

  • Jean-Philippe Monnier


In this paper we obtain some new Positivstellensatz for rings satisfying some archimedean properties. We also study the properties of the real holomorphy ring introduced recently by Becker and Powers. An application of these results in functional analysis is the resolution of the moment problem for some compact sets in R n .

Mathematics Subject Classification (1991):11E25, 14P99 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Jean-Philippe Monnier
    • 1
  1. 1.IRMAR (CNRS, URA 305), Université de Rennes 1, Campus de Beaulieu, F-35042 Rennes Cedex, FranceFR

Personalised recommendations